Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 93, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 31, 2008, 4:37 PM CDT for Osage County, Missouri. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2008, 4:37 PM CDT (21:37 UTC)
- Expired
- Apr 1, 2008, 4:27 PM CDT
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Moderate
County Osage County, MO
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 19.00 ft at Apr 1, 2008, 6:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 312137
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT MON MAR 31 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND UP TO ONE HALF INCH FORECAST IN THE NEXT 24
HOURS...
ADDITONAL HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER
THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS
DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR
FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-012137-
/O.NEW.KLSX.FL.W.0093.080331T2137Z-080402T2017Z/
/WPHM7.2.ER.080331T2002Z.080401T0600Z.080401T2017Z.NO/
437 PM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MARIES RIVER NEAR WESTPHALIA.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:00 PM MONDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET
AFTER MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE
TOMORROW AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/01 04/02 04/03 04/04 04/05
MARIES RIVER
WESTPHALIA 10 12.4 12.9 6.3 3.9 3.2 3.06 follow-up statements
000
WGUS83 KLSX 010245
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 3 INCHES OF PRECIPITATION
THE PAST 12 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-020245-
/O.EXT.KLSX.FL.W.0093.000000T0000Z-080402T2210Z/
/WPHM7.3.ER.080331T2002Z.080401T0600Z.080401T2210Z.NR/
945 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL TUESDAY NIGHT.
* AT 9 PM MONDAY THE STAGE WAS 16.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER CRESTED AT 17.3 FEET AT 7:15 PM MONDAY
EVENING. THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD FALL
BELOW FLOOD STAGE TUESDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/01 04/02 04/03 04/04 04/05
MARIES RIVER
WESTPHALIA 10 16.1 15.4 6.0 3.8 3.2 3.0000
WGUS83 KLSX 010339
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1038 PM CDT MON MAR 31 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE
PAST 12 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-020338-
/O.EXT.KLSX.FL.W.0093.000000T0000Z-080402T1236Z/
/WPHM7.2.ER.080331T2002Z.080401T0015Z.080401T1236Z.NR/
1038 PM CDT MON MAR 31 2008
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL TUESDAY AFTERNOON.
* AT 10 PM MONDAY THE STAGE WAS 15.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD
FALL BELOW FLOOD STAGE TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/01 04/02 04/03 04/04 04/05
MARIES RIVER
WESTPHALIA 10 15.8 10.2 5.3 3.4 3.0 2.8000
WGUS83 KLSX 011456
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 AM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL...
ANOTHER ROUND OF RAIN IS EXPECTED TOWARD THE END OF THIS WEEK.
HEAVY RAIN COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-021456-
/O.EXT.KLSX.FL.W.0093.000000T0000Z-080403T0908Z/
/WPHM7.3.ER.080331T2002Z.080401T1100Z.080402T0908Z.NR/
956 AM CDT TUE APR 01 2008
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM TUESDAY THE STAGE WAS 17.6 FEET.
* RECORD FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.3 FEET MID DAY TODAY
AND FALL BELOW FLOOD STAGE LATE THIS EVENING.
$$
MOC051-021455-
/O.EXT.KLSX.FL.W.0081.080401T1437Z-080403T0148Z/
/JCMM7.1.ER.080401T1025Z.080401T1800Z.080402T0148Z.NO/
956 AM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS MORNING TO LATE THIS EVENING.
* AT 8:30 AM TUESDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.3 FEET BY THIS
AFTERNOON AND FALL BELOW FLOOD STAGE THIS EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
MARIES RIVER
WESTPHALIA 10 17.6 9.0 4.1 3.3 3.0 2.9
MOREAU RIVER
JEFFERSON CITY 17 18.0 11.7 5.7 4.1 3.5 3.2000
WGUS83 KLSX 011659
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 AM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-021659-
/O.EXT.KLSX.FL.W.0093.000000T0000Z-080403T0539Z/
/WPHM7.3.ER.080331T2002Z.080401T1100Z.080402T0539Z.NR/
1159 AM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATE WEDNESDAY NIGHT.
* AT 11:00 AM TUESDAY THE STAGE WAS 15.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD LATE TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
MARIES RIVER
WESTPHALIA 10 15.5 8.2 4.1 3.3 3.0 2.9000
WGUS83 KLSX 011857
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
157 PM CDT TUE APR 01 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-021857-
/O.EXT.KLSX.FL.W.0093.000000T0000Z-080403T0028Z/
/WPHM7.3.ER.080331T2002Z.080401T1100Z.080402T0028Z.NR/
157 PM CDT TUE APR 01 2008
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATER TONIGHT.
* AT 1PM TUESDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
$$
MOC051-021856-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-080403T0336Z/
/JCMM7.1.ER.080401T1025Z.080401T1745Z.080402T0336Z.NO/
157 PM CDT TUE APR 01 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNINGCONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATER TONIGHT.
* AT 1:30 PM TUESDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
MARIES RIVER
WESTPHALIA 10 12.2 6.8 4.3 3.3 3.0 2.9
MOREAU RIVER
JEFFERSON CITY 17 18.6 14.0 5.7 4.1 3.5 3.2000
WGUS83 KLSX 012127
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CDT TUE APR 01 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS FLOODING EVENT
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC151-012157-
/O.CAN.KLSX.FL.W.0093.000000T0000Z-080403T0028Z/
/WPHM7.3.ER.080331T2002Z.080401T1100Z.080401T1920Z.NR/
427 PM CDT TUE APR 01 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MARIES RIVER NEAR WESTPHALIA.
* AT 4:00 PM TUESDAY THE STAGE WAS 7.9 FEET.
* FELL BELOW FLOOD STAGE AT 2:20 PM TUESDAY.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.5 FEET BY TOMORROW
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/02 04/03 04/04 04/05 04/06
MARIES RIVER
WESTPHALIA 10 7.9 4.5 3.7 3.3 3.0 2.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 3:39 PM CDT, 58 minutes earlier.
Area forecast discussion, Mar 31, 3:39 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT MON MAR 31 2008
.DISCUSSION...
IMPRESSIVE WALL OF CNVTN FROM SW CORNER OF MO THRU STL TO NEAR TAZ
WL CONT TO MARCH ESE THIS EVE. PRIMARLY SVR WX THRT WL CERTAINLY BE
ALG AND S OF THE LINE WHERE STORMS WL BE FUELED BY MLCAPES IN THE
1000-1400 J/KG RANGE AND FAVORABLE WIND FIELDS. HWVR...NOT TOTALLY
CERTAIN THAT N PORTIONS OF THE CWA...CURRENTLY NOT IN A WATCH...ARE
TOTALLY OUT OF THE WOODS WITH RESPECT FOR SVR WX. ALTHO STORMS
FURTHER S ARE CERTAINLY INTERCEPTING BEST INSTABILITY...WIND
PROFILES ARE CERTAINLY SUPPORTIVE OF DISCRETE STORMS AND ROTATING
UPDRAFTS IF THE STORMS CAN SUSTAIN THEMSELVES. SO WE WL CONT TO
CAREFULLY MONITOR CNVTN FORMING ALG CDFNT FROM NR LWD-LXT.
OF COURSE OTHER CONCERN IS FLOODING...AND IT CERTAINLY APRS THAT
RAINS FROM 1-2 INCHES ARE NOT OUT OF THE QUESTION FROM NOW THRU 06Z
ALG AND S OF A VIH-3LF LN. INITIALLY FLASH FLOODING WL BE A
CONCERN...WITH RUNOFF TRANSLATING TO RISING RIVER LVLS TNGT AND
INTO TUE. WETTEST MARCH RECORD OF 8.25 INCHES SET BACK IN 1897
APRS TO BE IN SERIOUS JEOPARDY.
ALL HEADLINES WL RMN AS IS FOR NOW...AND WL CLEAR AREAS AS CNVTN
MOVES OUT.
FORTUNATELY...MOST OF THE SGFNT RAINFALL SHUD END OVR SE PORTION OF
THE CWA SHORTLY AFTER 06Z...WITH DRY WX RETURNING FOR TUE-WED. THE
BAD NEWS IS THAT BOTH THE WRF/NAM AND GFS ARE FOLLOWING ERYR MEDIUM
RANGE MODEL TRENDS OF FCSTG YET ANOTHER STG STORM SYSTEM INTO THE
AREA FOR WED NGT-THU-AND INTO THU NGT. WITH BAROCLINICITY DRAPED
OVR S MO...RETURN FLOW AHD OF THAT SYSTEM WL MEAN MORE WET WX...AND
PERHAPS ANOTHER CHC OF HVY RAIN AS RETURN FLOW SHOULD BE MOISTURE
LADEN. WILL BE ISSUING ANOTHER ESF FOR THIS THREAT WITH AFTN FCST
PKG.
ALTHOUGH MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE ONSET
OF HVY RAIN THRT IN THE WED NGT-THU TIME FRAME THEY VARY A GREAT
DEAL ON WHEN THE RAIN CHCS MAY END. FOR 2 DAYS MODELS HV BEEN
INDICATING TWO SHORTWAVES IN THE WED NGT-FRI TIME FRAME...WITH THE
GFS LOCKING ONTO THE LEAD SHTWV AS THE DRIVING MECHANISM FOR SFC
SYS...WHILE ECMWF IS FOCUSING MAIN ENERGY WITH SECOND TROF. FOR
NOW HAVE STAYED WITH THE FASTER GFS SFC FCST...BUT DID HANG ONTO
A CHC OF PCPN INTO FRI FOR ELEVATED SHWRS AND ISOLD T.
TRUETT
&&
.AVIATION...
FOR THE 18Z TAFS...
PRIMARY CONCERN FOR AVIATORS THIS AFTERNOON WILL BE STRONG WINDS
IN EXCESS OF 30-40KTS FROM THE SOUTHWEST AND THUNDERSTORMS AHEAD
OF A COLD FRONT WHICH WILL BE PUSHING THROUGH THE AREA THIS
EVENING. AFTER THE COLD FRONT PUSHES THROUGH...IT LOOKS LIKE LOW
MVFR OR IFR CIGS WILL OVERSPREAD THE CWFA...AND COULD HANG IN
ACROSS THE AREA THROUGH MUCH OF TUESDAY MORNING.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CRAWFORD-FRANKLIN-
IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR BOONE-CALLAWAY-COLE-
GASCONADE-MONITEAU-MONTGOMERY-OSAGE.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Mar 31, 5:02 AM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 502 AM CDT MON MAR 31 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011015- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 502 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE REGION TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. THIS HEAVY RAIN...COMBINED WITH THE SATURATED GROUND OVER CENTRAL AND SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WILL MEAN A THREAT OF FLOODING AND FLASH FLOODING. THEREFORE...A FLASH FLOOD WATCH HAS BEEN POSTED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION...WITH SEVERAL MORE ROUNDS OF THUNDERSTORMS EXPECTED WEDNESDAY NIGHT...THURSDAY... AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1
In the hours before
Special weather statement, Mar 31, 11:47 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1147 AM CDT MON MAR 31 2008 ILZ095>097-MOZ018-019-026-027-034>036-311900- ADAMS IL-BROWN-KNOX-LEWIS-MARION-MONROE-PIKE-PIKE IL-RALLS-SHELBY- 1147 AM CDT MON MAR 31 2008 ...LOCALIZED INTENSE WIND GUSTS EXPECTED INTO EARLY AFTERNOON... THROUGHOUT THE MORNING THERE HAVE BEEN REPORTS OF ISOLATED WIND DAMAGE FROM WESTERN INTO CENTRAL MISSOURI. BETWEEN 11 AM AND 1130 AM...THESE GUSTS PRODUCED TREE AND POWER LINE DAMAGE IN SHELBINA... CLARENCE...AND MADISON...AND A SEMI WAS TIPPED OVER BY HIGH WINDS NEAR MADISON. THESE STRONG WINDS ARE NOT BEING PRODUCED BY SEVERE THUNDERSTORMS... BUT BY THE INTENSE LOW PRESSURE SYSTEM THAT IS DEVELOPING OVER THE REGION. BRIEF BUT INTENSE WIND GUSTS OF 50 MPH MAY OCCUR OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...INCLUDING THE HANNIBAL AND QUINCY AREAS...THROUGH 2 PM THIS AFTERNOON. PEOPLE THROUGHOUT THE AREA SHOULD MAKE CERTAIN THAT OUTDOOR FURNITURE IS SECURED...AND THOSE RESPONSIBLE FOR BUILDING SITES SHOULD MAKE CERTAIN THAT STRUCTURES ARE PROPERLY BRACED FOR STRONG WINDS. TRUETT
Local storm report, Mar 31, 11:56 AM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT CORRECTED TYPO
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM NON-TSTM WND GST SHELBINA 39.69N 92.04W
03/31/2008 UNKNOWN SHELBY MO TRAINED SPOTTER
POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
BENDING DUE TO WIND SPEED.
1135 AM NON-TSTM WND GST MADISON TRAINED SPOTTER
UNKNOWN MONROE MO
SEMI OVER TURNED BY WIND ON HIGHWAY 24 NEAR MADISON
MISSOURI. (THE WIND SPEED IS UNKNOWN)
&&
BDYELocal storm report, Mar 31, 12:47 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM NON-TSTM WND GST STURGEON 39.23N 92.28W
03/31/2008 U0.00 MPH BOONE MO FIRE DEPT/RESCUE
HOUSE PARTIALLY DAMAGED BY TREE FALLING ON IT.
1150 AM NON-TSTM WND GST PALMYRA 39.80N 91.52W
03/31/2008 U0.00 MPH MARION MO FIRE DEPT/RESCUE
SHINGLES AND SIDING BLOWN OFF HOUSE.
1200 PM NON-TSTM WND GST HANNIBAL 39.71N 91.38W
03/31/2008 U0.00 MPH MARION MO LAW ENFORCEMENT
SEMI-TRUCK BLOWN OVER AT US 61 AND WARREN BARRETT DR. ON
THE SOUTHERN EDGE OF HANNIBAL.
&&
BRITTLocal storm report, Mar 31, 1:50 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL DUTZOW 38.61N 90.99W
03/31/2008 E0.50 INCH WARREN MO TRAINED SPOTTER
&&
BDYELocal storm report, Mar 31, 3:04 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
304 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD META 38.31N 92.17W
03/31/2008 OSAGE MO EMERGENCY MNGR
COUNTY ROADS 508 AND 542 IN META AREA CLOSED BECAUSE OF
HIGH WATER.
0247 PM FLASH FLOOD 3 S BLAND 38.26N 91.63W
03/31/2008 GASCONADE MO EMERGENCY MNGR
WATER OVER ROAD NEAR INTERSECTION OF HIGHWAYS B AND C.
ROAD NOT CLOSED AT THIS TIME.
&&
BRITTLocal storm report, Mar 31, 4:00 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM FLASH FLOOD JEFFERSON CITY 38.57N 92.19W
03/31/2008 COLE MO LAW ENFORCEMENT
CREEKS IN THE CITY ARE NEAR BANKFULL. SOME PONDING ON
CITY STREETS.
0339 PM FLASH FLOOD 2 E MOUNT STERLING 38.47N 91.58W
03/31/2008 GASCONADE MO EMERGENCY MNGR
WATER FLOWING OVER U.S. HIGHWAY 50...1 TO 2 MILES EAST OF
TOWN. HIGHWAY IS STILL PASSABLE.
0352 PM FLASH FLOOD 3 SW NEW HAVEN 38.58N 91.26W
03/31/2008 FRANKLIN MO TRAINED SPOTTER
DEEMOUNT ROAD...DEEMOUNT SCHOOL ROAD...DETMOLD ROAD AND
HOEMANN ROAD ALL CLOSED BECAUSE OF AT LEAST ONE FOOT OF
WATER.
0356 PM FLASH FLOOD OFALLON 38.78N 90.71W
03/31/2008 ST. CHARLES MO LAW ENFORCEMENT
WATER IS OVER ROAD AT INTERSECTION OF T.R. HUGHES AND
HIGHWAY 97.
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 6:33 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 42 min |
| Mar 31, 7:06 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 24 min |
| Mar 31, 9:11 AM CDT | River Flood Warning | LSX | Cole | 35 hr |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 31, 11:29 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Mar 31, 12:11 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Mar 31, 12:11 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Pike | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Pike | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Lincoln | 24 hr |
| Mar 31, 1:00 PM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 66 min |
| Mar 31, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 48 min |
| Mar 31, 2:50 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Osage | 4 hr |
| Mar 31, 3:48 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Warren | 5 hr |
| Mar 31, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 50 min |
| Mar 31, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 32 min |
| Mar 31, 4:50 PM CDT | Flash Flood Warning | LSX | Crawford | 4 hr |
| Mar 31, 6:44 PM CDT | Flash Flood Warning | LSX | Cole, Gasconade, Osage | 5 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.